MathSciNet Relay Station
MathSciNet bibliographic data
MR493164 (58 #12195) 43A22
Cowling, Michael G.; Fournier, John J. F. Inclusions and noninclusion of spaces of convolution operators. Trans. Amer. Math. Soc. 221 (1976), no. 1, 59–95.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement